BibTeX record journals/tcs/FerreiraG96

download as .bib file

@article{DBLP:journals/tcs/FerreiraG96,
  author    = {Afonso Ferreira and
               Miltos D. Grammatikakis},
  title     = {Randomized Routing on Generalized Hypercubes},
  journal   = {Theor. Comput. Sci.},
  volume    = {158},
  number    = {1{\&}2},
  pages     = {53--64},
  year      = {1996},
  url       = {http://dx.doi.org/10.1016/0304-3975(95)00041-0},
  doi       = {10.1016/0304-3975(95)00041-0},
  timestamp = {Wed, 19 Nov 2003 16:10:33 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/FerreiraG96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}